RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 702–703 (Mi de9273)  

Short Communications

The dimension of the closure of an almost periodic trajectory of a periodic system of differential equations

I. L. Zinchenko

Syktyvkar State University

Full text: PDF file (431 kB)

English version:
Differential Equations, 1997, 33:5, 704–706

Bibliographic databases:
UDC: 517.91.93
Received: 05.02.1996

Citation: I. L. Zinchenko, “The dimension of the closure of an almost periodic trajectory of a periodic system of differential equations”, Differ. Uravn., 33:5 (1997), 702–703; Differ. Equ., 33:5 (1997), 704–706

Citation in format AMSBIB
\Bibitem{Zin97}
\by I.~L.~Zinchenko
\paper The dimension of the closure of an almost periodic trajectory of a periodic system of differential equations
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 702--703
\mathnet{http://mi.mathnet.ru/de9273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616479}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 704--706


Linking options:
  • http://mi.mathnet.ru/eng/de9273
  • http://mi.mathnet.ru/eng/de/v33/i5/p702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019